# SDR UALA2012022000984

- Difficulty date: February 19, 2012
- Submitted: February 20, 2012
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 56,192 hours, 15,703 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT PATH LIGHTING BETWEEN 11C AND 12C DETACHED.  RECONNECTED EMERGENCY LIGHT AT SEAT 11C.  OP CHECKED OKAY.  ACCOMPLISHED INSPECTION OF INSTALLED EMERGENCY LIGHT, OPS CHECKED GOOD.  NO DEFECTS NOTED.
